Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 428143, 6 pages
http://dx.doi.org/10.1155/2014/428143
Research Article

Robust Stability Analysis of Nonlinear Fractional-Order Time-Variant Systems

School of Electric Power, South China University of Technology, Guangzhou, Guangdong 510641, China

Received 10 April 2014; Accepted 30 May 2014; Published 30 June 2014

Academic Editor: Ligang Wu

Copyright © 2014 Chen Caixue and Xie Yunxiang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chen Caixue and Xie Yunxiang, “Robust Stability Analysis of Nonlinear Fractional-Order Time-Variant Systems,” Mathematical Problems in Engineering, vol. 2014, Article ID 428143, 6 pages, 2014. https://doi.org/10.1155/2014/428143.